Research Article
Birkhoff Normal Forms for Born-Oppenheimer Operators
- University of Oran1
* Corresponding author
Abstract
We describe in this paper a significant spectral reduction method for Born-Oppenheimer operators with regular potentials, which leads to an adaptable Birkhoff normal form theorem for the associated effective Hamiltonians. As illustration of the established results, we compute the Birkhoff normal form in Fermi resonance.
How to Cite
N. Latigui, B. Messirdi, K. Ghomari, Birkhoff Normal Forms for Born-Oppenheimer Operators, Int. J. Anal. Appl. 18 (2020), 183–193. https://doi.org/10.28924/2291-8639-18-2020-183
BibTeX
@article{Latigui2020,
author = {Latigui, Nawel and Messirdi, Bekkai and Ghomari, Kaoutar},
title = {Birkhoff Normal Forms for Born-Oppenheimer Operators},
journal = {Int. J. Anal. Appl.},
volume = {18},
year = {2020},
pages = {183--193},
doi = {10.28924/2291-8639-18-2020-183}
}References
- [1] H. Baklouti, Asymptotic expansion for the widths of resonances in Born-Oppenheimer approximation, Asymptot. Anal. 69(1-2) (2010), 1-29.
- [2] A. Balazard-Konlein, Asymptotique semi-classique du spectre pour des operateurs a symbole operatoriel, C. R. Acad. Sci. Paris S ´er. I Math. 301 (1985), 903-906.
- [3] S. Belmohoub and B. Messirdi, Singular Schrodinger Operators via Grushin Problem Method, Ann. Oradea Univ. Math. Fascicola. 24(1) (2017), 83-91.
- [4] G.D. Birkhoff, Dynamical Systems, AMS Colloq. Publ. 9, AMS New York. (1927).
- [5] M. Born and R. Oppenheimer, Zur Quantentheorie der Molekeln, Ann. Physics. 84 (1927), 457-484.
- [6] J.M. Combes and R. Seiler, Regularity and asymptotic properties of the discrete spectrum of electronic hamiltonians, Int. J. Quantum Chem. 14 (1978), 213-229.
- [7] K. Ghomari and B. Messirdi, Quantum Birkhoff-Gustavson Normal Form in Some Completely Resonant Cases, J. Math. Anal. Appl. 378 (2011), 306-313.
- [8] K. Ghomari and B. Messirdi, Hamiltonians Spectrum in Fermi Resonance via The Birkhoff-Gustavson Normal Form, Int. J. Contemp. Math. Sciences. 4(35) (2009), 1701-1707.
- [9] B. Helffer and J. Sjostrand, Multiple wells in the semiclassical limit I, Commun. Part. Diff. Equ. 9(4) (1984), 337-408.
- [10] B. Messirdi, Asymptotique de Born-Oppenheimer pour la predissociation moleculaire (cas de potentiels reguliers), Ann. Henri Poincar ´e (A). 61 (1992), 255-292.
- [11] B. Messirdi and K. Ghomari, Resonances of a two-state semiclassical Schr ¨odinger Hamiltonians, Appl. Anal. 86(2) (2007), 187-204.